# SDR SWAA071012

- Difficulty date: February 19, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 66,195 hours, 59,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: MS155721
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND FWD CABIN EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED LIGHT BULB PER MM.
